# SDR CALA2025102910694

- Difficulty date: October 12, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CHORD BS 312 IS CRACKED.  REMOVED AND REPLACED INNER CHORD AT L1 DOOR IAW SRM 51-40-02 AND DWG 141A8110.
